# SDR R61A2021101700805

- Difficulty date: September 24, 2021
- Submitted: October 17, 2021
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 44,692 hours, 27,688 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 17062783002
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RH HORIZONTAL STAB RIB 11 CRACKED. RH HORIZONTAL STAB RIB REPLACED IAW SRM 51-40-08. REF AAR TASKCARD 4500469-3000-0071
